A1 Journal article (refereed)
Superconductive and insulating inclusions for linear and non-linear conductivity equations (2018)


Brander, T., Ilmavirta, J., & Kar, M. (2018). Superconductive and insulating inclusions for linear and non-linear conductivity equations. Inverse Problems and Imaging, 12(1), 91-123. https://doi.org/10.3934/ipi.2018004


JYU authors or editors


Publication details

All authors or editors: Brander, Tommi; Ilmavirta, Joonas; Kar, Manas

Journal or series: Inverse Problems and Imaging

ISSN: 1930-8337

eISSN: 1930-8345

Publication year: 2018

Volume: 12

Issue number: 1

Pages range: 91-123

Publisher: American Institute of Mathematical Sciences

Publication country: United States

Publication language: English

DOI: https://doi.org/10.3934/ipi.2018004

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/60775


Keywords: inclusion

Free keywords: p-harmonic functions; Calderón problem; inverse boundary value problem; enclosure method; probe method


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 2


Last updated on 2021-20-09 at 16:38